MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE LV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE LV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8377
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported 2 one-link non-dehp y-type standard bore catheter extension sets were unable to disconnect.The issue was further described as "the product does not come apart" and it appears the "one-link is seized to the y-connector".This issue was identified during setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a video of the sample was provided for evaluation.Visual inspection was performed to the video using the naked eye which observed the difficulty of remove the luer activated device from the winged female.The reported condition was verified.The cause of the condition could no be determined.Due to the nature of the returned sample, no additional testing could be performed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE LV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10088017
Report Number1416980-2020-02902
Device Sequence Number2924323
Product Code FPA
UDI-Device Identifier00085412091808
UDI-Public(01)00085412091808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8377
Device Lot NumberDR19L11044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8040700¿12/04/19¿001-C
Patient Sequence Number1